# SDR UALA2012121407236

- Difficulty date: December 13, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,090 hours, 26,153 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC SMELL IS EMANATING FROM FORWARD GALLEY OVENS.  REMOVED BURNT PLASTIC MATERIAL FROM OVEN, RAN OVEN 12 MINS, OPS CHECK NORMAL.
